# SDR DALA2025060904373

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 75,480 hours, 28,476 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1010771) CRACK ON WINDOW FRAME UPPER AFT CORNER AREA #1 LH WINDOW. WINDOW FRAME UPPER AFT CORNER AREA #1 LH WINDOW WAS REPAIRED PER ER/A 619132-14 REV A. WINDOW FRAME UPPER AFT CORNER AREA #1 LH WINDOW WAS REPAIRED PER ER/A 619132-14ADTR REV. A
